# SDR SWIA200110054

- Difficulty date: July 17, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N906SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7510
- Aircraft time: 433 hours, 269 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: AE0607AA2
- Condition: Failed
- Location: Air Dist
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT RECEIVED ARINC COOL CAUTION MESSAGE.  USED QRH PROCEDURE, MESSAGE WOULD NOT CLEAR.  ON RETURN TO FAT DESCENDING THROUGH 25,000 FT MESSAGE WENT AWAY AFTER APPROXIMATELY 20 MINUTES.REPLACED ARINC FAN NR 1 AND REPLACED LOW FLOW ARINC DETECTOR.  PERFORMED OPS TEST IAW 21-24-25.  GROUND CHECK GRD ALT NORMAL/FLT ALT CHECK NORMAL.
